sexologist-icon
Missed menstrual cycle
Hi..actually I was supposed to have my cycle on 6-7 of this month.. But it got delayed and then on 10 I had sexual intercourse but then yesterday itself I took i-pill but still there are no signs of getting my cycle...what shall be done???
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
hello, i-pill usually causes bleeding from four hour of taking it, but sometimes bleeding may start from anyday within a week of taking tablet. rarely bleeding may not occur, there may be some pain associated, and your normal menstrual cycle will disturb , it will be delayed.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Missed menstrual cycle
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.